# SDR DHL9872149D

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING REAR SPAR VERT STIFFENER  CRACKED WS 621.  REMOVED VERTICAL STIFFENER, FABRICATED NEW STIFFENER PER SRM 57-10-2, 12 X 2 X 2.  N/R 2557.
